advertisement
Question
Posted by: Mens | 2009/02/16

Help asb met Menstruasie probleem

Ek menstrueer nou al vir so plus minus 3 weke. Dit is rerig baie min en so elke 6de dag is daar niks nie.
Dan dink ek ek is nou klaar maar dan elke keer nadat ek en my ou saam geslaap het begin ek weer van voor af. Ek begin nou bietjie bekommerd raak oor dit. Ek dra net tampons en vergeet soms om die ding elke 4 tot 8 ure omteruil.
Kan jy asseblief vir my se wat kan fout wees?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are many possible causes - hormonal, problems with the uterus or cervix, cysts. You should see a doctor for a full assessment.
The injection can cause irregular bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mens | 2009/02/16

Ek het vergeet om te noem dat ek op die drie maande inspuiting is en moet die 4de Maart weer gaan vir die volgende een.

Reply to Mens

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement